Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marytacker

BP causes scarring?

I've heard from a bunch of people, including the people on this board, that using BP is bad because it actually makes your scarring worse. Is this true or is this depending on the person/skin type. I've been using BP and proactive for about a month........ i still have red marks from february lol but then in july i had full blown cystic acne that's left scarring everywhereeee. ew. anyways, ive been using proactiv. i still kinda sorta use it. im also using aqua glycolic.

OMG SO IM RANTING...

anyway, yes, should i quit using BP then?

(it's the only thing that's gotten rid of my active acne tho)

Share this post


Link to post
Share on other sites

If its the only thing that gets rid of your acne then don't quit. BP is known to prolong post-acne hyperpigmentation (aka red/brown marks). But if you stop using it and you get new acne, you'll get more marks...

So just keep using BP, keep using AHA products such as aqua glycolic and be patient.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×